RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 3, Pages 364–373 (Mi mz5169)  

Homeomorphisms of an interval and smoothness of a function

V. V. Lebedev


Full text: PDF file (643 kB)

English version:
Mathematical Notes, 1986, 40:3, 713–719

Bibliographic databases:

UDC: 517.5
Received: 25.06.1984

Citation: V. V. Lebedev, “Homeomorphisms of an interval and smoothness of a function”, Mat. Zametki, 40:3 (1986), 364–373; Math. Notes, 40:3 (1986), 713–719

Citation in format AMSBIB
\Bibitem{Leb86}
\by V.~V.~Lebedev
\paper Homeomorphisms of an interval and smoothness of a function
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 3
\pages 364--373
\mathnet{http://mi.mathnet.ru/mz5169}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=869927}
\zmath{https://zbmath.org/?q=an:0637.26006}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 3
\pages 713--719
\crossref{https://doi.org/10.1007/BF01142475}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200008}


Linking options:
  • http://mi.mathnet.ru/eng/mz5169
  • http://mi.mathnet.ru/eng/mz/v40/i3/p364

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:218
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020